# SDR AU510001450

- Difficulty date: April 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) ELECTRICAL BURNING ODOR IN CABIN. INVESTIGATION CONTINUING.  (OTHER CAUSE: PENDING FINAL REPORT ) (CASA 510001450)
